MathSciNet Relay Station
MathSciNet bibliographic data
MR1871862 (2002h:90064) 90C29 (49J40 90C46)
Ansari, Qamrul Hasan; Yang, Xiao Qi; Yao, Jen-Chih Existence and duality of implicit vector variational problems. Numer. Funct. Anal. Optim. 22 (2001), no. 7-8, 815–829.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement